Illinois Journal of Mathematics

An exact formula for an average of $L$-series

Herbert Walum

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 26, Issue 1 (1982), 1-3.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256046895

Digital Object Identifier
doi:10.1215/ijm/1256046895

Mathematical Reviews number (MathSciNet)
MR638548

Zentralblatt MATH identifier
0464.10030

Subjects
Primary: 10H08

Citation

Walum, Herbert. An exact formula for an average of $L$-series. Illinois J. Math. 26 (1982), no. 1, 1--3. doi:10.1215/ijm/1256046895. https://projecteuclid.org/euclid.ijm/1256046895


Export citation